Alert archive / New York / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 27, NWS Albany, NY

July 1, 20164 counties in New York; Bennington County, Vermont

NWS Albany, NY issued this severe thunderstorm warning at Jul 1, 2016, 5:28 PM EDT for 4 counties in New York; Bennington County, Vermont. It was in force for 47 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 1, 2016, 5:28 PM EDT (21:28 UTC)
Expired
Jul 1, 2016, 6:15 PM EDT
In force
47 min
Issued by
NWS Albany, NY
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Rensselaer County, NY, Saratoga County, NY, Warren County, NY, Washington County, NY, Bennington County, VT

The radar

The Albany radar (KENX), 106 km from the middle of the area, began a volume at 21:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 1, 5:50 PM EDTTSTM WND DMGManchester, VTNUMEROUS LARGE LIMBS DOWN.
Jul 1, 5:50 PM EDTHAIL 1Manchester, VT
Jul 1, 5:57 PM EDTTSTM WND DMG1 Sse Manchester, VTSEVERAL TREES AND WIRES DOWN. ON RIVER ROAD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 1, 1:32 PM EDTTornado WatchSPC8 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 9.5 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2016-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2016-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-139 J/kg
Mixed-layer LCL
1455 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

366 
WUUS51 KALY 012128
SVRALY
NYC083-091-113-115-VTC003-012215-
/O.NEW.KALY.SV.W.0027.160701T2128Z-160701T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
528 PM EDT FRI JUL 1 2016

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN RENSSELAER COUNTY IN EAST CENTRAL NEW YORK...
  SOUTHEASTERN SARATOGA COUNTY IN EAST CENTRAL NEW YORK...
  WASHINGTON COUNTY IN EAST CENTRAL NEW YORK...
  EASTERN WARREN COUNTY IN EAST CENTRAL NEW YORK...
  NORTHWESTERN BENNINGTON COUNTY IN SOUTHERN VERMONT...

* UNTIL 615 PM EDT

* AT 527 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR HULETTS LANDING TO NEAR FORT EDWARD TO CLIFTON
  PARK...MOVING EAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  CLIFTON PARK...SARATOGA SPRINGS...GLENS FALLS...HUDSON FALLS...
  MECHANICVILLE...HOOSICK FALLS...WHITEHALL...ARLINGTON...SALEM...
  MANCHESTER...SHAFTSBURY...FORT EDWARD...GRANVILLE...HARTFORD...
  DORSET...CAMBRIDGE...GREENWICH...HAGUE...
  ROUND LAKE AND BOLTON LANDING.

THIS INCLUDES INTERSTATE 87 MILE MARKER 9-10 AND NEAR MILE MARKER 8A.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV...
ON FACEBOOK AT WWW.FACEBOOK.COM/NWSALBANY OR TWITTER @NWSALBANY

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR EAST CENTRAL
NEW YORK...AND SOUTHERN VERMONT.

LAT...LON 4377 7335 4364 7343 4359 7343 4357 7339
      4362 7337 4363 7330 4358 7330 4355 7325
      4332 7325 4329 7298 4330 7297 4297 7301
      4281 7372 4281 7385 4283 7387 4318 7367
      4376 7371 4380 7338
TIME...MOT...LOC 2127Z 272DEG 34KT 4367 7359 4318 7357 4283 7380 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

TAW/VTK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 3:55 PM EDT, 1 hour 33 minutes earlier.

Area forecast discussion, Jul 1, 3:55 PM EDT, 1 hour 33 minutes before
Area Forecast Discussion
National Weather Service Albany NY
355 PM EDT FRI JUL 1 2016

.SYNOPSIS...
A frontal boundary will bring the chance for some showers and
thunderstorms to the region this afternoon into the evening. Some
of the thunderstorms may contain damaging winds or large hail.
Behind the front, it will be dry and less humid over the holiday
weekend with continued seasonable temperatures.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
Tornado Watch 313 is in effect for all of eastern New York and
adjacent western New England until 10 PM this evening.

A potent upper level shortwave is currently located over the
eastern Great Lakes, with a surface cold front in place over
western New York and western Pennsylvania headed eastward. At the
current time, skies are mostly cloudy over the region.

Surface based CAPEs of 500 to 2000 j/kg are located from north to
south across the region with surface dewpoints rising into the
60s to around 70, especially for southern parts of the Hudson
Valley. 0-6 km bulk shear values rise to around 40 kts, mid level
lapse rates will be around 6 deg C/km. Although these numbers
aren't overwhelming, they should be enough for some storms to
be strong to severe, with damaging winds, large hail and a
possibility of tornadoes.

The shower and thunderstorm activity will wind down this evening
with cool conditions overnight in the wake of the cold front as
the temperatures drop into the upper 40s to lower 60s.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY/...
Dry and seasonable conditions are expected during the short term
period as a large ridge of high pressure builds into and settles
over the region. Highs on Saturday will range from the mid 60s to
upper 70s with lows Saturday night in the upper 40s to mid 50s.
Highs on Sunday will be in the upper 60s to lower 80s with lows
Sunday night in the 50s. Highs on Monday will be in the mid 70s to
mid 80s.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
Dry and mild conditions are in store for 4th of July fireworks
displays.  Seasonably hot conditions are in store for this period.
High temperatures will range from the mid 70s to mid 80s Tuesday...
with highs from the upper 70s to around 90 degrees Wednesday through
Friday.  Tuesday night lows will range from the upper 50s to mid
60s...with lows in the 60s Wednesday and Thursday nights.

Low pressure passing off to the north on Friday will increase
precip chances.  Until then...conditions will remain dry.

&&

.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
A cold front will bring showers and thunderstorms to eastern NY
and western New England this afternoon into this evening. The
front will move move east of the region overnight. High Pressure
will be gradually building in from the western Great Lakes Region
and Midwest tomorrow.

VFR conditions will lower MVFR/IFR conditions in increasing
showers and thunderstorms btwn 20Z-00Z/SAT ahead of the front.
Some gusty winds are possible with the thunderstorms...and
VRB15G35KT wind groups were used in TEMPOs for KPSF/KPOU/KALB
with any thunderstorms. The thunderstorms should diminish prior to
02Z south and east of KALB.

Appreciable low-level moisture in the boundary layer coupled with
clearing skies will allow for some some MVFR mist/stratus to form.
It could be IFR...but our confidence is not high enough to place
in the TAFS this far out. Increasing west winds in the wake of the
front coupled with subsidence should allow the CIGS/VSBYS to
return to VFR levels btwn 12Z-14Z/SAT.

The winds will be southeast to south at 8-15 kts with gusts in
the 20-25 kt range this afternoon...and then shift to the
southwest to west at 5-10 kts this evening...before becoming west
at 5-10 kts between 06Z-12Z. The winds will strengthen from the
west at 10-15 kts in the late morning with gusts close to 25 kts.

Outlook...

Saturday through Wednesday: No Operational Impact. NO SIG WX.

&&

.FIRE WEATHER...
A frontal boundary will bring the chance for some showers and
thunderstorms to the region this afternoon into the evening. Some
of the thunderstorms may contain damaging winds or large hail.
Behind the front, it will be dry and less humid over the holiday
weekend with continued seasonable temperatures.

Relative humidity values will recover to 85 to 100 percent
tonight, drop to 35 to 50 percent on Saturday, recover to 70 to
100 percent Saturday night, and drop to 30 to 45 percent on
Sunday.

Winds will be southwest around 10 mph tonight, west at 10 to 15
mph with gusts up to 25 mph on Saturday, west at 10 to 15 mph
diminishing to less than 5 mph after midnight Saturday night, and
west at 10 to 15 mph on Sunday.

&&

.HYDROLOGY...
Dry weather has been a common theme this year, with many reporting
sites showing rainfall deficits of 3 to 7 inches below normal
levels. According to the USGS, streamflow levels are running below
normal over many parts of the region. The US Drought Monitor has
much of the region in either the D0 (Abnormally Dry) or D1
(Moderate Drought) categories.

An approaching cold front will bring widespread showers and
thunderstorms to the region this afternoon into this evening.
Localized rainfall totals of over an inch are possible, although
widespread rainfall amounts probably won't be enough to make a big
dent in the rainfall deficits over the entire region. Despite the
dry conditions, there is always the potential for localized minor
flooding of urban or poor drainage areas if a heavy thunderstorm
rainfall occurs over a vulnerable area. However, widespread
flooding is not expected and river and stream levels will
generally only show minor rises from today's rainfall or just hold
steady into the weekend. Dry weather will then return to the
region later tonight and be in place through at least early to mid next
week.

For details on specific area rivers and lakes, including observed
and forecast river stages and lake elevations, please visit the
Advanced Hydrologic Prediction Service /AHPS/ graphs on our website.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
MA...None.
VT...None.

&&

SYNOPSIS...Frugis/11
NEAR TERM...11
SHORT TERM...11
LONG TERM...ELH
AVIATION...Wasula
FIRE WEATHER...11
HYDROLOGY...11
Hazardous weather outlook, Jul 1, 1:44 PM EDT, 3 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
144 PM EDT FRI JUL 1 2016

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-021100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-
WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
144 PM EDT FRI JUL 1 2016

...TORNADO WATCH 313 IN EFFECT UNTIL 10 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN
CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW
YORK...EASTERN NEW YORK AND SOUTHERN VERMONT.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS REQUESTED AT THIS TIME ACROSS THE
FOLLOWING COUNTIES...

IN NORTHWESTERN CONNECTICUT

LITCHFIELD

IN WESTERN MASSACHUSETTS

BERKSHIRE

IN EAST CENTRAL NEW YORK

ALBANY                COLUMBIA              DUTCHESS
GREENE                RENSSELAER            SARATOGA
SCHENECTADY           SCHOHARIE             ULSTER
WARREN                WASHINGTON

IN EASTERN NEW YORK

FULTON                HAMILTON              HERKIMER
MONTGOMERY

IN SOUTHERN VERMONT

BENNINGTON            WINDHAM

In the hours before

Local storm report, Jul 1, 4:51 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
451 PM EDT FRI JUL 01 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0442 PM     HAIL             1 S USHERS              42.89N  73.78W
07/01/2016  M1.00 INCH       SARATOGA           NY   TRAINED SPOTTER

            QUARTER SIZE HAIL.

&&

EVENT NUMBER ALY1601932

BGM
Local storm report, Jul 1, 4:55 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
455 PM EDT FRI JUL 01 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0439 PM     HAIL             1 SW USHERS             42.90N  73.78W
07/01/2016  M1.00 INCH       SARATOGA           NY   TRAINED SPOTTER

            QUARTER SIZE HAIL.

&&

EVENT NUMBER ALY1601933

BGM
Local storm report, Jul 1, 4:57 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
457 PM EDT FRI JUL 01 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     HAIL             SCHENECTADY-GE PLOT     42.82N  73.92W
07/01/2016  M1.00 INCH       SCHENECTADY        NY   NWS EMPLOYEE

            DOWNTOWN SCHENECTADY

&&

EVENT NUMBER ALY1601934

HELLER
Special weather statement, Jul 1, 5:01 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
501 PM EDT FRI JUL 1 2016

NYZ040>043-048>052-083-084-012130-
NORTHERN WASHINGTON-NORTHERN WARREN-SOUTHERN WASHINGTON-NORTHERN
SARATOGA-MONTGOMERY-SOUTHEAST WARREN-EASTERN ALBANY-SOUTHERN
SARATOGA-WESTERN SCHENECTADY-WESTERN ALBANY-EASTERN SCHENECTADY-
501 PM EDT FRI JUL 1 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL
MONTGOMERY...NORTHERN ALBANY...SCHENECTADY...SARATOGA...WEST CENTRAL
WASHINGTON AND SOUTHEASTERN WARREN COUNTIES...

AT 501 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR LAKE LUZERNE CAMPGROUND TO BURNT
HILLS TO DELANSON. MOVEMENT WAS EAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.

THESE STORMS WILL BE NEAR...  SCHENECTADY...NISKAYUNA...BURNT
HILLS...EAST GLENVILLE AND ALPLAUS  AROUND 505 PM EDT.   LAKE
LUZERNE CAMPGROUND AND LAKE LUZERNE-HADLEY AROUND 510 PM EDT.
CLIFTON PARK...ROUND LAKE AND COUNTRY KNOLLS AROUND 515 PM EDT.
COHOES...MECHANICVILLE AND LAKE GEORGE VILLAGE AROUND 525 PM EDT.
ALBANY...GLENS FALLS...COLONIE...HUDSON FALLS...FORT EDWARD...GLENS
FALLS NORTH AND WEST GLENS FALLS AROUND 530 PM EDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE FRANCIS CORNERS...
FULLERS...SOUTH GALWAY CORNER...EAST SARATOGA JUNCITON...BALLARD
CORNERS...HOLSAPPLE CORNERS...WEST MILTON...DUANE MANSION...SOUTH
GREENFIELD AND EDDY CORNERS.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 90 BETWEEN MILE MARKERS 1S AND 10-9.
 INTERSTATE 890 NEAR MILE MARKER 7.
 INTERSTATE 87 BETWEEN MILE MARKERS 1 AND 6...AND BETWEEN MILE MARKERS
13 AND 9.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4349 7353 4269 7374 4272 7417 4273 7418
      4351 7394
TIME...MOT...LOC 2101Z 270DEG 23KT 4338 7392 4289 7393 4274 7421

TAW/VTK
Special weather statement, Jul 1, 5:02 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
502 PM EDT FRI JUL 1 2016

NYZ064>066-012145-
EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-
502 PM EDT FRI JUL 1 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN ULSTER AND
SOUTHERN DUTCHESS COUNTIES...

AT 501 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM MILLBROOK TO NEAR MARLBORO. MOVEMENT WAS
NORTHEAST AT 30 MPH.

WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
POUGHKEEPSIE...PAWLING...WALLKILL...PLATTEKILL...PLEASANT VALLEY...
WAPPINGERS FALLS...HIGHLAND...MILLBROOK...RED OAKS MILL...MARLBORO...
FAIRVIEW...HOPEWELL JUNCTION...MYERS CORNER...DOVER PLAINS...
BEEKMAN...ARTHURSBURG...COLONIAL HEIGHTS...HAVILAND...
SAINT ELMO AND HILLSIDE LAKE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4156 7398 4157 7396 4159 7396 4158 7405
      4160 7407 4160 7409 4161 7413 4158 7413
      4159 7416 4178 7395 4183 7357 4155 7360
TIME...MOT...LOC 2101Z 226DEG 24KT 4177 7369 4158 7401

BGM
Local storm report, Jul 1, 5:28 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
528 PM EDT FRI JUL 01 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0519 PM     TSTM WND DMG     GLENS FALLS             43.32N  73.65W
07/01/2016                   WARREN             NY   AMATEUR RADIO

            TREE DOWN ON HOUSE AT 93 BAY ST... WIRES ALSO DOWN.

&&

EVENT NUMBER ALY1601935

BGM

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 1:25 PM EDTSpecial Weather StatementALYHamilton, Herkimer50 min
Jul 1, 1:49 PM EDTSpecial Weather StatementALYOtsego26 min
Jul 1, 2:03 PM EDTSpecial Weather StatementALYHerkimer57 min
Jul 1, 2:18 PM EDTSpecial Weather StatementALYDutchess57 min
Jul 1, 2:21 PM EDTSpecial Weather StatementALYSchoharie54 min
Jul 1, 2:36 PM EDTSevere Thunderstorm WarningALYAlbany, Montgomery, Schenectady, Schoharie39 min
Jul 1, 2:52 PM EDTSevere Thunderstorm WarningALYDutchess, Ulster38 min
Jul 1, 3:16 PM EDTSpecial Weather StatementALYGreene29 min
Jul 1, 3:19 PM EDTSpecial Weather StatementALYFulton26 min
Jul 1, 3:22 PM EDTSpecial Weather StatementALYHamilton38 min
Jul 1, 3:28 PM EDTSevere Thunderstorm WarningALYAlbany, Montgomery, Schenectady, Schoharie62 min
Jul 1, 3:29 PM EDTSevere Thunderstorm WarningALYDutchess, Ulster27 min
Jul 1, 3:33 PM EDTSpecial Weather StatementALYWarren42 min
Jul 1, 3:38 PM EDTSevere Thunderstorm WarningALYMontgomery, Schenectady, Schoharie52 min
Jul 1, 3:43 PM EDTTornado WarningALYDutchess47 min
Jul 1, 3:49 PM EDTSpecial Weather StatementALYWarren41 min
Jul 1, 3:59 PM EDTSpecial Weather StatementALYColumbia31 min
Jul 1, 4:03 PM EDTSpecial Weather StatementALYWarren42 min
Jul 1, 4:25 PM EDTSevere Thunderstorm WarningALYRensselaer, Saratoga, Schenectady, Washington65 min
Jul 1, 4:30 PM EDTSevere Thunderstorm WarningALYDutchess60 min
Jul 1, 4:32 PM EDTSevere Thunderstorm WarningALYWarren, Washington58 min
Jul 1, 4:42 PM EDTAreal Flood AdvisoryALYDutchess, Ulster3 hr
Jul 1, 5:01 PM EDTSpecial Weather StatementALYSaratoga, Schenectady29 min
Jul 1, 5:02 PM EDTSpecial Weather StatementALYDutchess43 min
Jul 1, 5:11 PM EDTTornado WarningALYWashington34 min
Jul 1, 6:16 PM EDTAreal Flood AdvisoryALYRensselaer, Washington3 hr
Jul 1, 6:57 PM EDTSpecial Weather StatementALYSaratoga, Washington48 min
Jul 1, 7:00 PM EDTSpecial Weather StatementALYRensselaer45 min
Jul 1, 7:12 PM EDTSpecial Weather StatementALYUlster33 min
Jul 1, 5:59 PM EDTSevere Thunderstorm WarningALYBennington, Windham46 min
Jul 1, 6:16 PM EDTSpecial Weather StatementALYBennington29 min
Jul 1, 6:51 PM EDTSpecial Weather StatementALYBennington, Windham24 min
Jul 1, 7:21 PM EDTSpecial Weather StatementALYWindham39 min

Nearby

Severe Thunderstorm Warnings in New York, 2016Severe Thunderstorm Warnings in Vermont, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.